# SDR HALA0600836

- Difficulty date: October 24, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,968 hours, 15,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Cracked
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT SIDERAIL IS CRACKED AT AFT END OF RAIL STA 1260.  REMOVED AFT CARGO BAY LEFT SIDEWALL STA 1260 PER SOPM 20-50-01.  INSTALLED AFT CARGO BAY LEFT SIDE RAIL "NEW" PART # 452+2003-56, AT BS 1260 PER MM 25-53-15-404-001.
